MAUDE Adverse Event Report: M.I.TECH CO., LTD. HANAROSTENT ESO TTS FC 20 DM 15CM 230; PROSTHESIS, ESOPHAGEAL

M.I.TECH CO., LTD. HANAROSTENT ESO TTS FC 20 DM 15CM 230; PROSTHESIS, ESOPHAGEAL
Model Number ECBA-20-150-230
Medical Device Problem Codes Break (1069); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Abdominal Pain (1685)
Date of Event 07/12/2021
Type of Reportable Event Serious Injury
Event or Problem Description
An olympus representative reported to olympus, on behalf of the customer, the esophageal hanarostent was used off label and placed in the patient's upper duodenum.It was in the patient for a period of time and the patient complained of abdominal pain and went to the emergency room.It was found through a scan that the device became dislodged and broke in half.The patient was taken for surgery to remove the device.There were no reports of patient harm associated with this event.

Brand Name
HANAROSTENT ESO TTS FC 20 DM 15CM 230
Common Device Name
PROSTHESIS, ESOPHAGEAL
Manufacturer (Section D)
M.I.TECH CO., LTD.
174, habuk2-gil, jinwi-myeon
pyeongtaek, gyeonggi 17706
KS  17706
MDR Report Key17412986
Report Number2429304-2023-00248
Device Sequence Number13005699
Product Code ESW
UDI-Device Identifier08806367088598
UDI-Public08806367088598
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/28/2023
Report Date (Section F) 07/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberECBA-20-150-230
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/21/2021
Event Location Hospital
Date Report to Manufacturer07/21/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/28/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown